# SDR ASAA2023041642916

- Difficulty date: April 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 45,450 hours, 13,030 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD RIGHT ENG TANK FUEL PUMP "LOW PRESSURE" LIGHT ON WHEN PUMP IS ON AND FUEL AVAILABLE. GROUNDED - YES. FOUND RIGHT FWD FUEL BOOST PUMP CONNECTOR LOOSE ACCOMPLISHED FQIS BITE B737-800 FIM 28-41 TASK 801 NO FAULTS FOUND. PROCEDURE REMOVED SAFETY COLLAR & RESET R/H BOOST PUMP C.B. P92. NO HISTORY 30 DAYS.
